# SDR SWAA2022041994822

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737
- Aircraft serial: 63578
- Aircraft time: 16,273 hours, 7,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Component: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLASHLIGHT FORWARD F/A STATION WILL NOT TEST / [01] REPLACED BATTERY AMM 25-64-00.
